Ask a doctor

Sensitive Nose After Sub Q Restylane Normal?

I had a nose restylane last year Aug, but suddenly got some infection symptoms after skin laser, so took medicines and injections . All pain went away, not swollen anymore, but whenever I work out, do hiking, or too hot (I'm living in Singapore, everyday summer ), my nose becomes red like our noses become red when we cry. But no pain at all. Can this be still inflammation symptom and I need to take more medicines ? I don't want to dissolve. Pls advise. Thanks

Doctor Answers (2)

Restylane in nose

+1

It is unlikely that Restylane injected that long ago will be making your nose red. You should consider seeing your Dermatologist and ask him about Rosacea. 


Miami Plastic Surgeon
4.5 out of 5 stars 37 reviews

Restylane in nose

+1

It is unlikely that Restylane that was injected a year ago is suddenly making your nose red. In fact, it would be unlikely if it was a month ago. I have never seen restylane cause heat or exercise related redness.It is more likely that you have reactive vessels or Rosacea. I would talk with your dermatologist about this

Jo Herzog, MD
Birmingham Dermatologist
5.0 out of 5 stars 12 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.